# SDR UIEA2024092400944

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Jumper
- Part number: BACJ40A204
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FUEL TANK, INSIDE ACCESS PANEL 632DB, BROKEN BONDING JUMPER (2E/A'S) BTW RIB 6/7.( THE BROKEN BONDING JUMPER (2E/A'S) ON RH WING, FUEL TANK, INSIDE ACCESS PANEL 632DB, BTW RIB 6/7 WERE REPLACED IAW SWPM 20-20-10 REV )
